# SDR ABXA040155

- Difficulty date: April 27, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 71,322 hours, 25,732 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Part serial: 252
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR WARNING LIGHT REMAINED ON. LANDING GEAR AND DOOR INDICATOR PANEL SHOWED NOSE GEAR. RECYCLED, SAME RESULT. CONSULTED ABNORMAL AND PROCEEDED TO DESTINATION. MAINTENANCE AT ILN: DURING SELF TEST OF PROX SWITCH CONTROL BOX, NOSE GEAR UP LIMIT FAILED IN B POSITION. REPLACED PROX CONTROL BOX IAW DC8 MM 32-60-00. NOSE GEAR UP LIMIT TESTED GOOD IN POSITION A AND B. NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR UP. INSTALLED NOSE LANDING GEAR UP LIMIT PROX SWITCH AND ADJUSTED IAW DC-8 MM. COMPLIED WITH POSITION WARNING SYSTEM TEST IAW DC8 MM 32-60-00-2.
